# SDR 151AW0008

- Difficulty date: July 2, 2004
- Submitted: July 11, 2004
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,719 hours, 43,981 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 639 LT FRAME I/B CHORD, WEB, AND O/B CHORD CRACKED.  REPLACED I/B AND O/B CHORDS PER SRM 51-40-02 AND REPAIRED WEB PER SRM 51-70-13.
